# SDR SWAA2018111326648

- Difficulty date: October 19, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 61,759 hours, 36,101 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Former
- Part number: 116A3110
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE INBOARD FAIRING SUPPORT FORMER CRACKED ON UPPER END.  R&R FORMER IAW SRM & DWG.
